Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have had red, itchy vulva and a discharge. What is causing this and how to get cured?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
For a while now I've had a red, itchy vulva and a discharge that is very wet and smells like vinegar..can u help me work out what it is?
forgot to add - the wetness is severe...will sometimes soak my pants
Posted Sun, 19 Aug 2012 in Vaginal and Uterus Health
Answered by Dr. Kulsoom Qureshi 1 hour later
Thanks for your question.
It seems like you are suffering from a vaginal discharge. To figure out what type of infection it is? we need to know certain characteristics of discharge like color & its consistency in addition to the smell & amount which you have wisely mentioned.
However the surest way to find out the cause & to guide specific treatment is to have a "swab test". This is better done by a Gynecologist as most discharges can be diagnosed clinically by experienced Gynecologists & appropriate treatment can be given right away.
So, my suggestion for you is to plan a doctor's visit.
Hope I have given you the desired response. Please write back if you have any question.
Hope you get well soon.
Warm Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor